How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28195
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Pped taking this prescription one weeks ago and am having

Customer Question

pped taking this prescription one weeks ago and am having dreams and feel tired. what can I di
JA: What medications do you take daily? Are you allergic to any medications?
Customer: hydrocodone and gabapentine. and no not allergic to any
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 1 month ago.
Category: Medical
Expert:  Dr Basu replied 1 month ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Hydrocodone is more likely to cause dreams and tiredness.

Hydrocodone is a strong narcotic.

Hence this should be discontinued by your doctor.

Gabapentin alone may be ok for chronic pain management.

NSAIDs like Naproxen can be added if not contra indicated.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions